# SDR RAIA00703054

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 21,009 hours, 18,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5556-STL - EMERGENCY LIGHT AT COCKPIT STEP EXIT IDENTIFIER IS INOP.  MAINTENANCE FOUND LOOSE WIRE ON EXIT.  REPAIRED WIRE, OPS CHECKED EMERGENCY LIGHTING GOOD.
